# SDR VNAA202412150019

- Difficulty date: November 8, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 19,163 hours, 17,054 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: MM69035146013
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON EXTERNAL FUSELAGE SKIN IN AREA COVERED BY LH AND RH VENTRAL FIN FAIRINGS.

CORRECTIVE ACTION:

SEVERAL DENTS ON EXTERNAL FUSELAGE SKIN IN AREA COVERED BY LH AND RH VENTRAL FIN FAIRINGS WERE REPAIRED PER REO 670-51-00-085 REV -A, REO 690-53-00-585 REV. - - AND REO 690-53-61-1469 REV. - -
